# SDR IPXA09855424

- Difficulty date: January 22, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SEQ 814-W3-27, LT WING DOUBLER I/B FLAP I/B CLOSE-OUT RIB LOWER T/E DOES NOT CORRELATE TO SRM REPAIR.  FABRICATED REPAIR PARTS IAW REO-G12645 REV IR.
